# SDR SWAA113672

- Difficulty date: May 14, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 23,371 hours, 13,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS COVER BROKEN.  REMOVED AND REPLACED COVER PER MM.
